# SDR UIEA2020121402557

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 87,490 hours, 13,486 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10508
- Condition: Failed
- Location: Rt Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR SYSTEM RIGHT FAIL NOTE LEFT SYSTEM OK.  TRANSFERRED TO DMI 139400, CAT C, IAW MEL 34-43-01-02.  PLACARD INSTALLED.  MCC NOTIFIED WITH CHRIS REQUIRES RIGHT TRANSCEIVER P/N 622-5132-633.  REMOVED AND REPLACED RT WXR TRANSCEIVER, IAW AMM 34-43-04.  OPERATIONS NORMAL AT THIS TIME.  THIS CLEARS DMI 139400.  ALL PLACARDS REMOVED.
